UM
(Note: the search results are based on claimed items)

Browse/Search Results:  1-1 of 1 Help

Filters            
Selected(0)Clear Items/Page:    Sort:
A compact difference scheme for a two dimensional nonlinear fractional Klein-Gordon equation in polar coordinates Journal article
Computers and Mathematics with Applications, 2016,Volume: 71,Issue: 12,Page: 2524-2540
Authors:  Wang Z.;  Vong S.
Favorite  |  View/Download:6/0  |  Submit date:2018/12/24
Compact Difference Scheme  Convergence  Polar Coordinates  Stability  Two Dimensional Fractional Klein-gordon Equation